# SDR EY2R9601516

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: High Ptch Stop
- Part number: 3494
- Condition: Bent
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSY HIGH PITCH STOP FOUND BENT.
